D. Beauquier and M. Nivat, Tiling the plane with one tile, Proc. 6th Annual Symposium on Computational Geometry (SGC'90), pp.128-138, 1990.

D. Beauquier, M. Nivat, E. Remila, and J. M. Robson, Tiling figures of the plane with two bars, Computational Geometry, vol.5, issue.1, 1996.
DOI : 10.1016/0925-7721(94)00015-N

R. Berger, The undecidability of the domino problem, Memoirs of the American Mathematical Society, vol.0, issue.66, pp.1-72, 1966.
DOI : 10.1090/memo/0066

E. M. Coven and A. D. Meyerowitz, Tiling the Integers with Translates of One Finite Set, Journal of Algebra, vol.212, issue.1, pp.161-174, 1999.
DOI : 10.1006/jabr.1998.7628

K. Culik, I. , and J. Kari, On aperiodic sets of Wang tiles, Lecture Notes in Computer Science, vol.1337, pp.153-162, 1997.
DOI : 10.1007/BFb0052084

N. G. De-bruijn, On bases for the set of intergers, Publ. Math. Debrecen, vol.1, pp.232-242, 1950.

C. and D. Felice, An application of Haj??s factorizations to variable-length codes, Theoretical Computer Science, vol.164, issue.1-2, pp.223-252, 1996.
DOI : 10.1016/0304-3975(95)00223-5

L. Fuchs, Abelian Groups, 1960.
DOI : 10.1007/978-3-319-19422-6

G. Hajós, Sur la factorisation des groupes abéliens, Cas. Mat. Fys, vol.74, issue.3, pp.157-162, 1950.

G. Hajós, Sur le probl??me de factorisation des groupes cycliques, Acta Mathematica Academiae Scientiarum Hungaricae, vol.1, issue.2-4, pp.189-195, 1950.
DOI : 10.1007/BF02021311

M. Krasner and B. Ranulak, Sur une propriété des polynômes de la division du cercle. Comptes rendus de l'Académie des Sciences Paris, pp.397-399, 1937.

J. C. Lagarias and Y. Wang, Tiling the line with translates of one tile, Inventiones Mathematicae, vol.124, issue.1-3, pp.341-365, 1996.
DOI : 10.1007/s002220050056

N. H. Lam, Haj??s factorizations and completion of codes, Theoretical Computer Science, vol.182, issue.1-2, pp.245-256, 1997.
DOI : 10.1016/S0304-3975(97)00032-7

S. Lang, Algebraic Number Theory, volume 110 of Graduate Texts in Mathematics, 2000.

N. J. Sloane, The On-Line Encyclopedia of Integer Sequences, 2004.
DOI : 10.1007/978-3-540-73086-6_12

S. K. Stein and S. Szabo, Algebra and Tiling: Homomorphisms in the Service of Geometry, Carus Mathematical Monograph, vol.25, 1994.
DOI : 10.5948/UPO9781614440246

S. Szabo, Topics in factorization of abelian groups, 2004.

N. Thiant, An O(nlogn)-algorithm for finding a domino tiling of a plane picture whose number of holes is bounded, Theoretical Computer Science, vol.303, issue.2-3, pp.353-374, 2003.
DOI : 10.1016/S0304-3975(02)00497-8

W. P. Thurston, Conway's Tiling Groups, The American Mathematical Monthly, vol.97, issue.8, pp.757-773, 1990.
DOI : 10.2307/2324578

R. Tijdeman, Decomposition of the integers as a direct sum of two subsets, Number Theory, pp.261-276, 1995.
DOI : 10.1017/CBO9780511661990.016